MathSciNet Relay Station
MathSciNet bibliographic data
MR236551 40.13
Popoviciu, Tiberiu Remarques sur un théorème de Cauchy relatif aux séries à termes constants, non-négatifs et non-croissants. (French) Rev. Roumaine Math. Pures Appl. 13 1968 1017–1025.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement